Share this:
amn17
@amn17

Posts: 24
Joined: Sep 14, 2018

Vision Problems while on Treatment? (excluding ethambutol)

Posted by @amn17, Sat, Nov 24 1:22am

I'm on rifampin, Clarithromycin, clofazimine and inhaled amikacin and recently started to notice vision problems such as decreese in vision and just weaker/dimmed sight with eyes dryness and sensitivity… I am Not on ethambutol. Anyone else experiencing these side effects on the same treatment? Thank you.

REPLY

Hi @amn17– sorry to hear about your vision problems. What are the symptoms listed with the medications you are taking? Are any of them vision related? You could check with your pharmacist?

@amn17 Good morning. I am sorry to hear of your vision issues. Did you have a baseline vision test before gping on the 3 antibiotics? Some people do experience vision problems on one of those meds. If you haven't done so already; call your dr and report it asap. Do not suddenly stop your meds, your dr will want to switch it out. You then need another vision test to check it against the baseline. Please keep me posted on that.

@windwalker

@amn17 Good morning. I am sorry to hear of your vision issues. Did you have a baseline vision test before gping on the 3 antibiotics? Some people do experience vision problems on one of those meds. If you haven't done so already; call your dr and report it asap. Do not suddenly stop your meds, your dr will want to switch it out. You then need another vision test to check it against the baseline. Please keep me posted on that.

Jump to this post

@windwalker when I was taking ethambutol I started having a bright light in my left eye. It was pretty scary and it obstructed my vision. It took several months after I was taken off the medicine for my vision to come back. My doctor took me off the ethambutol because he felt it was the cause of my vision problem. My eye doctor didn't think so but she couldn't really find a cause.

Please login or register to post a reply.